MAUDE Adverse Event Report: COVIDIEN CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN CONSOLE FOR IRIS FEEDING TUBES; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 386100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway.The results will be shared upon completion.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device stopped working and the screen turned off during placement.The clinician checked and replaced the power adapter connections and the interface cables, but the screen would not turn on.Additional information was received that the screen did not freeze, the screen went black and they could not get it to light back up.There was no patient harm.
 
Additional Manufacturer Narrative
There was no service history available as this was the first time the unit was returned for service.The device was evaluated and a failure analysis was performed; the device was found to have a crack on the multi-touch panel and also there was no response on the multi-touch panel.In addition, it was also observed to have a crack on and burn mark on the component.The suspected reported issue may be due to mishandling of the device at the end user facility.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of the device.If additional information is received, the investigation will be reopened and responded to accordingly.

Brand Name
CONSOLE FOR IRIS FEEDING TUBES
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11802611
Report Number1282497-2021-10166
Device Sequence Number19800574
Product Code KNT
UDI-Device Identifier10884521164987
UDI-Public10884521164987
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number386100
Device Catalogue Number386100
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date10/08/2021
Patient Sequence Number1